Multiple regular bases in a Köthe space
Doklady Akademii Nauk, Tome 193 (1970) no. 4, pp. 752-755
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_4_a3,
author = {M. M. Dragilev},
title = {Multiple regular bases in a {K\"othe} space},
journal = {Doklady Akademii Nauk},
pages = {752--755},
year = {1970},
volume = {193},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_4_a3/}
}
M. M. Dragilev. Multiple regular bases in a Köthe space. Doklady Akademii Nauk, Tome 193 (1970) no. 4, pp. 752-755. http://geodesic.mathdoc.fr/item/DAN_1970_193_4_a3/